# SDR IPXA2025070351374

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 24,188 hours, 14,511 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED,  LANDING GEAR FAILED TO RETRACT AFTER TO RAN ECAM PROCEDURE AND QRH PROC FOR L/G RETRACTIONFAULT. DECLARED EMERGENCY AND RETURNED TO PHL VERIFIED NORMAL EXTENSION AND RETRACTION TEST REF AMM 32-31-00 P BLOCK 501 AND GMM 04-02.
